# SDR AWXA9500171

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Leaking
- Location: Hyd Syst
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

SLC - FLT 2808 - PHX-SLC - CREW DECLARED AN EMERGENCY DUE TO LOSS OF HYDRAULIC FLUID.  125 MILES FROM SLC THE HYDRAULIC FLUID QUANTITY DROPPED.  AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER LANDING, THE INDICATOR CAME UP TO THE REFILL MARK ON GAUGE.  CONTRACT MAINTENANCE AND FLIGHT CREW PERFORMED WALKAROUND AND WERE UNABLE TO LOCATE ANY SIGNS OF LEAK.  MX ADDED SIX QUARTS TO SYSTEM.  AIRCRAFT RELEASED FOR CONTINUATION TO MAINTENANCE BASE.  (W)
